# SDR COMA0260159

- Difficulty date: March 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 8,981 hours, 9,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5073 FLAPS FAILED WARNING DURING FLIGHT.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
